2 days ago i suddenly began to feel sick and had a lot of abdominal pain around 10 pm and at around 11 pm i began vomiting a lot. I was feeling fine the entire day but i hadn't digested any thing i ate from the morning as it all came out in my vomit. I felt sick probably every 10-15 min and threw up soon after so after vomiting 3 times my parents took me to the ER and i threw up twice there before i was given zofran to stop nausea. However after the 4 and 5th time vomiting i developed a chest pain and i still have it even though its less and the back of my tongue also has some pain. I was hoping this is nothing serious?
I don't think it's serious. As for your chest pain, this is likely caused by two things (a) the acid that went up your esophagus and (b) the strain on chest muscles to vomit. Your tongue pain is (a) the acid in vomit will burn the whole upper digestive tract, which includes the mouth. To fix all this, drink plenty of water to wash away that acid, might take a couple days of perhaps five extra glasses of water a day (which you should drink anyway). Also, try some deep breathing several times a day for a few days, it will help your chest muscles relax and the rest will help them get over the strain. But by all means, if you are concerned about your heart, particularly if it doesn't go away despite efforts to counteract it, have a regular doc listen to your heart, just to make sure you didn't strain up perhaps an already problematic heart thing that might be going on. Or take your own pulse at your wrist, and if it's beating over 100 times a minute, when you are at rest, then that warrants a visit to a doc so he can have a listen.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.